# SDR SWAA2013061017000

- Difficulty date: June 6, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 33,641 hours, 23,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 39618993
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE CONNECTOR MISROUTED.  REROUTED CABLE IAW MM.
